# SDR DALA2018111616665

- Difficulty date: November 11, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 84,328 hours, 30,172 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1809 BULKHEAD AFT OUTER CHORD HAS CRACK INDICATION SECOND FASTENER BELOW LOWER TENSION BOLT REPAIRED AFT CHORD PER ERA 572851-14. (LP 0821782)
